# SDR ABXA9800656

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3648143501
- Condition: Cracked
- Location: Bs 495
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING AT CANTED STATION XRS 495 TO STRINGER 63 (UPPER SKIN) HAS CRACK AT LAST FASTENER HOLE.  FABRICATED REPLACEMENT ATTACH FITTING IAW DWG 3648143 AND ABX REA 857-22859.
